Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Have fever, cough and weakness. Recommendations?

Sir, I am currently experiencing body weakness, slightly high temperature and accompanied by productive cough . I just want to ask what could you meds you could recommend and also the diet as well. I really need your help. This just started out as throat irritation 2 days ago, and now I feel it will turn up into something. Thank you and God bless.
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Diabetologist 's  Response
DEAR SIR/MADAM

SINCE IT IS PRODUCTIVE COUGH IT IS INFECTIVE, AS YOU ARE RUNNING HIGH FEVERS IT IS BETTER FOR YOU TO START ANTIBIOTICS WITH ANTIPYRETICS AND MUCOLYTICS.

START TABLET ORAL ANTIBIOTICS LIKE PENICILLINS AND EXTENDED PENICILLINS LIKE AMOXYCILLIN WITH CLAVULUNATE POTASSIUM TWO TIMES A DAY WITH TABLET PARACETAMOL TWO TIMES A DAY.

THEN START EXPECTORANT COUGH SYRUP TWO TIMES A DAY. OR TABLET ACETYL CYSTINE ONE TABLET IN WATER AT NIGHT TIMES FOR FIVE DAYS.

AVOID USING COLD AND STORED FOOD AS IT WILL AGGRAVATE THE CONDITION EVEN FURTHER. SECONDLY DO SALT HOT WATER GARGLING TWO TIMES A DAY, YOUR THROAT IRRITATION WILL DECREASE.

THANK YOU
Answered: Tue, 18 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor